# SDR CALA2024041901146

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 102,587 hours, 18,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R4 M33409 EMER LIGHT BATTERY TESTED FAIL TRANSFER REFER NON-ROUTINE WO.3041428 AND ORIGINATED BY EMP V898181 DR R4 M33409 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM33-51-06 AND ATTACHED FORM44-0008 ITEM 1-2 ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958 IDT INSPECTED OKAY BY HX 102640 ADD EMP:V896992
